# SDR CWQR20160519016

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 11,403 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000131
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND THE ELEVATOR TRIM CABLE FRAYED BEYOND LIMITS.  THIS CABLE IS LOCATED UNDER THE PILOTS SEAT & ROLLS OVER A SMALL DIAMETER PULLEY.  THIS CONDITION HAS BEEN FOUND ON EIGHTEEN AIRPLANES IN THE FLEET.  THIS CONDITION HAS BEEN REPORTED TO MFG IN SCR REPORT 758221 & ALSO TO TEAM XL.
